products

Ibuprofen Sugar coated Tabs

short description:


  • : Chemically, ibuprofen is described as 2-(4-isobutylphenyl) propionic acid and is a non-steroidal compound, which exhibits anti-inflammatory, analgesic and antipyretic activities.Ibuprofen is well absorbed on oral administration. An oral dose taken on an empty stomach by human volunteers produced peak serum levels after three quarters of an hour Absorption was slower and peak serum levels lower after food.Excretion is rapid with no evidence of accumulation. Two major metabolites of ibuprofen have been isolated from human urine. They are (+)2,4’(2-hydroxy-2-methylpropyl) phenylpropionic acid (metabolite A) and (+)2,4’(2-carboxylpropyl) phenylpropionic acid (metabolite B).The levels in human serum of both metabolites have been measured after single and repeated doses. About 60% of a dose is excreted in the urine, and the excretory products are in the form of either free or conjugated metabolites A and B. No ibuprofen is found.
  • Product Detail

    Product Tags

    • ·  Price & Quotation: FOB Shanghai: Discuss in Person
    • ·  Shipment Port: Shanghai, TianjinGuangzhou, Qingdao 
    • ·  MOQ(200mg):10000boxes
    • ·  MOQ(400mg):10000boxes
    • ·  Payment Terms: T/T, L/C

    Product detail

    Composition
    Each tablet contains 200 mg ibuprofen.

    Indication
    Ibuprofen is indicated for its analgesic and anti-inflammatory effect in the treatment of rheumatoid arthritis (including juvenile rheumatoid arthritis or Stills disease), ankylosing spondylitis and osteo-arthritis, and acute gouty arthritisIbuprofen is indicated in the treatment of non-articular rheumatism including fibrositis. Ibuprofen is indicated in peri- articular conditions such as frozen shoulder (capsulitis), bursitis, tendinitis, tenosynovitis and low-back pain. Ibuprofen can also be used in soft-tissue injuries such as sprains and strains. Ibuprofen is also indicated for its analgesic effect in the relief of mild to moderate pain such as dysmenorrhoea, dental, post-episiotomy pain and post-partum pain. Ibuprofen may also be used as an antipyrelic.

    Contraindications

    Ibuprofen should not be given to patients with peptic ulceration. The safety of Ibuprofen in pregnancy has not been established.

    Hypersensitivity to Ibuprofen, aspirin or any other non-steroidal anti-inflammatory agent. Because of the possibility of cross-sensitivity due to structural relationships which exist among non-steroidal anti-inflammatory medicines, acute allergic reactions may be more likely to occur in patients who have exhibited allergic reactions to these compounds.

    Dosage and Administration
    Adults: The recommended dosage of Ibuprofen is 1200 mg daily in divided doses. Some patients can be maintained on 600 to 1200mg daily. In severe conditions it can be advantageous to increase the dosage until the acute phase has been brought under control.

    To relieve early morning stiffness, the first dose of the day can be given immediately after the patient awakes.

    For the relief of mild to moderate pain the following doses are recommended:

    Dysmenorrhoea-1200 mg per day in three divided doses. In cases of dental or post-episiotomy pain an initial dose of 800 mg may be given. The total daily dose of Ibuprofen should not exceed 2400 mg. Once the acute phase has been brought under control, it is normal practice to revert to a maintenance dosage.

    Acute gout: 2400 mg daily either as 800 mg 8 hourly or 600 mg 6 hourly until the acute symptoms have been relieved. If the acute symptoms do not resolve within three days, consult a doctor.

    Children: In Juvenile Rheumatoid Arthritis, the total daily dosage of Ibuprofen is 20 mg/kg of body mass given in diveded doses.

    Safety in children under one year of age has not been proven.

    Pain: Initial dose 5 mg/kg of bodyweight.

    A second dose of 5 mg/kg may be given after 2 hours if pain is not controlled, thereafter 5 mg/kg every 4-6 hours. DO NOT EXCEED 20 mg/kg of bodyweight per day. If pain persists for more than 7 days, consult your doctor.

    Fever: 5 mg/kg of bodyweight every 4-6 hours. DO NOT EXCEED 20 mg/kg of bodyweight per day. If fever persists for more than 3 days, consult your doctor.

    Storage and Expired Time
    Store below 25. dry place. Protect from light and moisture.

    KEEP OUT OF REACH OF CHILDREN.

    3 years
    Packing
    10s/Blister×10/box

    Concentration
    200mg


  • Previous:
  • Next:

  • Write your message here and send it to us